I was unable to get my birth control for two days, so I skipped two pills. In this time, I had sex, and the condom broke. I took the plan B pill 9 hours later and resumed by birth control. I have been very stressed and anxious about this ever since it happened, as I have never taken plan B before. It has been three weeks since the incident, and I started bleeding very lightly about 4 days ago, and it has now stopped completely. I am technically not supposed to get my period for 4 more days. I am so scared! If there is anything anyone knows that would help ease my anxiety it would be greatly appreciated. Thank you so much for any replies!!
You aren't fertile during your period. I'm assuming you were taking your placebo pills, which don't do anything other than keep you in the habit of taking a pill at the same time each day.
Your symptoms are common side effects of Plan B. Your menstrual cycle could be a mess for weeks or months after using it. It's a huge dose of artificial hormone for your body to deal with.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 May 2015 • 1 answer
Updated 18 Mar 2016 • 1 answer
Updated 9 Jul 2016 • 1 answer
Updated 14 Jan 2019 • 1 answer
Updated 4 Feb 2019 • 1 answer